On stability of solutions to neutral type systems

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)

Abstract

We consider a class of linear time-varying delay systems of neutral type with periodic coefficients. We obtain conditions for the exponential stability of the zero solution and establish estimates characterizing the exponential decay rate of solutions at infinity.

Translated title of the contributionОб экспоненциальной устойчивости решений линейных периодических систем нейтрального типа с переменным запаздыванием
Original languageEnglish
Pages (from-to)748-756
Number of pages9
JournalSiberian Electronic Mathematical Reports
Volume16
DOIs
Publication statusPublished - 1 Jan 2019

Keywords

  • time-varying delay systems
  • neutral type
  • periodic coefficients
  • exponential stability
  • estimates for solutions
  • DIFFERENTIAL-EQUATIONS

State classification of scientific and technological information

  • 27.29 Ordinary differential equations

Fingerprint Dive into the research topics of 'On stability of solutions to neutral type systems'. Together they form a unique fingerprint.

Cite this